Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jaydeec

Member
  • Content Count

    73
  • Joined

  • Last visited

  • Days Won

    1

jaydeec last won the day on February 10 2013

jaydeec had the most liked content!

Community Reputation

8 Neutral

4 Followers

About jaydeec

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    Los Angeles

Recent Profile Visitors

2957 profile views
  1. It's most definitely a side effect, and I get it bad at night too. Normally I'd just deal with these things, but I'm a musician and its really affecting my singing voice. :( yeah no good. i chew gum while i'm trying to go to bed. lol. Thank god i don't choke on it..never have, but its that bad sometimes. Buttttt I'll deal with that over acne. Acne sucks ass. lol
  2. Ive been on spiro for almost two years. I've noticed that I get have a dry throat/mouth but usually only notice it at night . I only take Spiro so I don't know what else could be causing it but now I'm starting to wonder.
  3. Hi...sorry It took me a while to respond. All has been good so far. I broke out with a couple of zits , but thats only because of my cycle. Other then that i've been acne free for months now. It'll be almost a yr since i started the Spiro. I would say it's been about a good 4 months since I've had any breakouts. Maybe a zit here and there ..usually before my period but NOTHING like before For any women out there looking to try something to hormonal acne, I would say try Spiro. It's done wonders
  4. Hi...sorry It took me a while to respond. All has been good so far. I broke out with a couple of zits , but thats only because of my cycle. Other then that i've been acne free for months now. It'll be almost a yr since i started the Spiro. I would say it's been about a good 4 months since I've had any breakouts. Maybe a zit here and there ..usually before my period but NOTHING like before For any women out there looking to try something to hormonal acne, I would say try Spiro. It's done wonders
  5. i know your question is for cherry soda but i can say that I have experienced a lot of hair shedding since i've been on it. Of course I lost some hair before in the shower but not the way i'm losing it now. It does suck and i was stressing out about it but to be honest I'd rather have thin hair and a clear face instead of a face full of acne and thick hair. i'm on 100 mg btw.
  6. so SO true. I've been on it for almost 6 months and I cleared maybe the 4th month ( 1st time using Spiro) but i still got random little zits. I am now breaking out again, not sure if it's related to that time of the month or what. I'm on 100 now . I started at 25 and bumped myself up to 100. I'll take 150 some days before my period. So yes u were very lucky to have cleared up after a week.
  7. Hi ladies I've been on Sprio for about 6 months now. I stopped for a couple of weeks or so during my first month. I continued to breakout for months 1-3 and then thats when i noticed i wasn't breaking out as much. For the most part I've remained clear these past 2 months. That was until 2 weeks ago. I currently have 2 cysts on my right side ( cheek and jawline) and the week before that broke out in a cyst on my chin and cheek ( left side) I'm starting to wonder if it's due to my period being a
  8. Hey guys, so it's been a while since i last logged on. mostly because I've been clear free and don't feel the need to post as much. My Journey with Spiro continues. As I mentioned it's been about 6 months since I started Spiro. It's keep me acne free for about 2 months now, until this past week. I have 2 cyst like zits on my right side (cheek and jaw line) and the week before that I got one on my chin and another on my cheek (left side) prior to this I had no zits whatsoever. Well I did ''break
  9. I wish you the best Green gables. You have been the best IMHO on this site. i've pretty much stopped logging onto this site as well. I'm going to keep posting as often as I can but am not making a routine of it. I'll miss your advice . BTW, i too agree with everything you've mentioned with regards to people on the site. It is pretty aggravating to listen to someone rant and rave about their mild acne when there are people out there who have it 10x's worse. And you can only say the same thing ov
  10. Hi ,so you are taking 100 mg then. Since your taking 50 mg 2x's a day. I too am on Spiro, have been for almost 4 months,( a lil over 3 months) i can tell you that I see a difference with 100 mg. I was first prescribed 50, but saw no improvement so i bumped myself up to 75, stayed on that for a little over a month still had oily skin and was breaking out , so I bumped myself up to 100 on 9/11/12. As soon as I did that the oil decreased significantly. I have two zits that I just got (within the we
  11. Face still doing pretty good. I finally experienced what it's like to get pimples after eating greasy/sugary food. Not sure if it was a coincidence or not. I had like 4 slice's of pizza the other day and the morning after had one zit on my jawline (right side) . Or maybe it was due to the fact that I just got my period. What ever the case may be ..no biggie. I do have another tiny one on my cheek ( right side) which I just got yesterday. This is SUCH a relief and change for me i'm used to getti
  12. my skin has been doing pretty well for the last couple of weeks. The right side of my face seems to be clearly up quite nicely ( hoping I don't jinx it ) no new break outs in 2 weeks . maybe a lil longer My left side has some pimples. 2 smaller ones on my jaw line towards the ear..no biggie. I also have a bigger one on my cheek area, I'm sure that one will flatten out soon. It's taking it's sweet time going away but it's slowing getting there. I've stopped going crazy on the BP as I mentioned b
  13. Thanks for following my log. I try to keep it updated
  14. I went to the doctor today for a mono checkup and he said all natural stuff is BS and your liver doesn't cause acne. He said he's a liver specialist too. I'm going to the derm tomorrow and I'm hoping to get accutane, I've given up. I haven't wanted to go in public for two years and I've tried everything, and it is only getting worse. This is my last resort Just because some one has a degree in the field of medicine does not necessarily mean that what they say holds to be true. And just because
  15. @green gables you have so much knowledge so cool.
×